# SDR SIMA20130208009

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,505 hours, 35,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452057100314529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE INTERNAL BELLY SKIN BETWEEN FRAMES 13 AND 14 TO HAVE CORROSION DAMAGE FROM STRINGER 17R TO 20L.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DAMAGED SKIN IAW EO EM-53MR-2074 REV 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
